# SDR 95ZZZX3433

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317TT
- Make and model: Lear 35A
- Aircraft serial: 317
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

TIRE SEPARATED ON ROTATION AND INGESTED TO NR 1 ENGINE, FODDING ENGINE.
